On the asymptotic distribution of a unit root test against ESTAR alternatives

Christoph Hanck*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)

Abstract

We derive the null distribution of the nonlinear unit root test proposed in Kapetanios et al. [Kapetanios, G., Shin, Y., Snell, A., 2003. Testing for a unit root in the nonlinear STAR framework, journal of Econometrics 112, 359-379] when nonzero means or both means and deterministic trends are accounted for. Some discrepancies to claims in Kapetanios et al. are discussed. (C) 2011 Elsevier B.V. All rights reserved.

Original languageEnglish
Pages (from-to)360-364
Number of pages5
JournalStatistics & probability letters
Volume82
Issue number2
DOIs
Publication statusPublished - Feb-2012

Keywords

  • Unit root test
  • ESTAR
  • Asymptotic distribution
  • Ito's Lemma
  • NONLINEAR STAR

Cite this